Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Heart Diseases
Health Discussion Forum

 I have a sore heart well i think its my heart?
i have pains in my chest i really dont know what it is in the centre at the top were my chest is i had in now for 4 days and hurts wen i coff sneeze get up breathe in then out...im really worried iv ...


 I need advice my dad is very ill in hospital from a bad stroke.He never was close with anyone in the family.So
now that he is very ill,His bro comes in to see him but then goes run his mouth about my dad to his friends.and makes it sound worse then what it is..So i prohibited him for entering the room.Don'...


 What are the THREE MAIN TYPES OF VESSELS in the CIRCULATORY SYSTEM? wHAT ARE THEIR STRUCTURES AND FUNCTIONS?
...


 Has anybody had an angiogram?
know somebody that is going to have one and would like to help them through it.
Additional Details
bert thanks so much- you are a darling good health to you....


 Oh i hate docs!!!!!!!?
k blood work for liver kidney thyroid pancreas and all blood count came back normal today what else can i check im still feeling sick!
Additional Details
the symptoms I still have is ...


 Do banana lowers blood pressure?
...


 Blood pressure pills?
I take a very low dose of atenolol one a day cause the doctor says i need it. I been on it a year now. But i tried to explain to him my blood pressure only goes up when i see the doctors i get ...


 Should I be worried about my heart palpitations?
I'm 22 years old and in good health. I don't smoke and am not overweight. Occasionally, I'll get a single heart palpitation. However, today, I bent down to pick something up and I ...


 What is heart-burn?
...


 Chest Pain , 20 yrs old ... doctors cant find anything. HELP!?
Anyone every experience this please help. I am 20 years old and I have been having bad chest pain for about 3 months now , a little over a month after I had my baby (i don't know if that has ...


 Are doctors or physicians better to have work on your heart?
Please cause I am having heart problems
Additional Details
Please put this as interesting I need you to pretty ...


 Causes of high blood pressure?
...


 What cause low blood presure?
i am o lopessor med and my presure is going down every day what is wroung with ...


 Why did my wife have a second heart attack?
She had one four years ago, and quit smoking.

Her cholesterol was 140 when she had the attack last week.HDL was above the acceptable range, and LDL was well below. It's been at those ...


 Please help me..!!?
omg for the last hour my chest has been really tight and then suddenly i couldnt breath and now im having left arm pain and neck pain and i feel really dizzy i think im having a heart attack i went ...


 What supplement is good for high triglycerides?
...


 How can I get off high blood pressure medicine safely?
I would like to get off my high blood pressure medicine safely. Please respond if you have been successful in such an endeavor with the details of how you did it....


 I have a iregualar heart beat and i have been advised to take warfarin,?
but i'm off to cuba in aweek's time. H...


 Heart Problems?
About 4 days ago everytime i would run or jump my heart would hurt.Now it doesnt hurt that much anymore but it still does and im wondering whats wrong or what is wrong and what can help it.
A...


 How long does it take for a heart to stop breaking?
...



ANTIONETTE D
Why can't you just stop beta blockers?
i am 29 and i am taking beta blockers and water pills for an month due to my hp well i feel fine and everything looks fine i wanna stop the pills they make me tired someone tell me something please
                     





DJ
The abrupt withdrawal of beta blockers may lead to rebound hypertension or overshoot hypertension where the patient's blood pressure is higher than before treatment. Angina can be exacerbated, myocardial infarction induced, and fatalities have occurred

you can first control you BP by nonpharmacologic choice then you can stop the drug but for that you first consult your doc.


Kaliko
Rating
you need to wean off w/ doctors approval. Beta blockers regulate your heartbeat - they slow it down. I am off beta blockers. I hated beta blockers because they made me tired, gain weight and my hair started falling out. water pills on the other hand I liked because they helped get rid of the extra water weight (I'm 49). There are other bp meds you can take besides beta blockers.


rob3776
Rating
do not by any means just stop without first consulting the doctor that prescribed them to you


Ruth
Well, because it would be the same as if you stopped being treated for a life-threatening infection. The consequences outweigh the risks!! So, you are placed on an antibiotic to fight the infection, several days pass, and you feel better. Then you think, hey, I'm feeling better so I don't need to take that medicine any longer. Well, when it comes to heart medicine, the same scenario applies.So,do NOT stop any medications unless your Doc approves. Make a follow-up appt. with the Doc that prescribed the medicine. Maybe, the dose can be decreased with monitoring of your condition. Let the Doc know about your symptoms: feeling tired etc.but, do NOT stop the medication(s) until the Doc tells you that you can. I hope that this helps


tstubbs457
abrupt cessation of b-blockers may sometimes cause a "rebound" hypertensive response-- overshoot at re-regulation.
hypertension often causes no symptoms. hypertension has been termed a "silent killer".
the main reason to control bp is to avoid secondary adverse effects to heart, brain, kidney,eye, and vessels.


Mark M
Rating
You can stop beta blockers, with patience. The key is to slowly wean off of them and see how your BP does. If it bumps up, make sure you have a backup plan, either increasing BB dosage again or trying something different. If you don't already monitor your BP at home, I suggest you get a digital cuff from your local drugestore. Ask your pharmacist for a recommendation (you should be able to find a good one for about $50.)

I hope you are doing well with lifestyle changes (diet and exercise). Meds should be the last choice, but certainly preferable to untreated hypertension.


drjrumley
Rating
well betablockers slow the heart and cause you to "slow down" a bit by blocking the beta receptors on your SA node of your hearts pacemaker region. If you suddenly stopped beta blockers there is a mirad of problems that can insue most of them could make you not live too long. also water pills, or diuretics may be Potassium sparing or Calcium sparing or wasting if you stop these in combination you could incure an electrolyte imbalance cause severe dysrythmias "heart problems" that could actually lead to sudden death. Consult your doctor with you wishes to get off the meds and he/she will help you.


Michael H
The reason you feel fine is because you HAVE been taking them.

If one of them is having a side effect taht you don't like, contact your Doc, and discuss it with him/her, there are a lot of different medications out there and they should be able to amke some chanegs to keep everybody happy....:)


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2013 Drug3k Monday, December 22, 2014
Terms of use - Privacy Policy